Acetaminophen, anhydrous caffeine (Caplet: Guaifenesin).
Stona Cold Tablet: Each tablet contains Acetaminophen 100 mg, Anhydrous Caffeine 16.7 mg.
Stona Cold Caplet: Each caplet contains Acetaminophen 150 mg, Guaifenesin 41.67 mg, Anhydrous Caffeine 25 mg.
Excipients/Inactive Ingredients: Tablet: Synthetic Aluminum Silicate, Hydroxypropyl Starch, Cellulose, Microcrystalline Cellulose, Hydroxypropylcellulose, Magnesium Stearate. Caplet: Carmellose, Lactose, Anhydrous Dibasic Calcium Phosphate, Hydroxypropylcellulose, Magnesium Stearate, Macrogol 6000 Hydroxypropylmethylcellulose 2910, Titanium Oxide, Yellow Ferric Oxide.
Tablet: For the relief of headache, minor muscular aches & pains and fever due to cold or flu.
Caplet: For the relief of phlegm, minor aches, pains, headache, muscular aches and fever associated with common cold.
Acetaminophen: It is a pain (such as headache, muscle aches) reliever and a fever reducer.
Guaifenesin: It is used to reduce chest congestion caused by the common cold. And it helps loosen congestion in the chest and throat, making it easier to cough out through the mouth.
Anhydrous Caffeine: It is used in this product to increase the pain relieving effects of acetaminophen.
Tablet: Adult (15 years over): 2 caplets/time*
Children 7 to 14 years of age: 1 caplet/time*
*caplets/3 times daily within 30 minutes after each meal.
Caplet: Adults (12 years over): 3 tablets/time*
Children (6 to 11 years of age): 2 tablets/time*
*tablets/3 times daily within 30 minutes after each meal.
Caplet: It may cause palpitation, insomnia, chills, vomiting and convulsion in overdosage.
N02BE51 - paracetamol, combinations excl. psycholeptics ; Belongs to the class of anilide preparations. Used to relieve pain and fever.